# SDR NOCA06512

- Difficulty date: June 16, 2012
- Submitted: July 10, 2012
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON UPPER SPAR FITTING I/B AFT FASTENER HOLE HAS CRACK INDICATION ON THE WEB LAYER.  REMOVED AND REPLACED NR 1 PYLON UPPER SPAR WEB (P/N 311T1130-70) PER SRM 51-40-02-06-0 & DWG 311Y1130.
